# SDR CA120321008

- Difficulty date: March 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Propeller: Hartzl HCB3TN3
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AME DISCOVERED IMPACT DAMAGED ON PROPELLER BLADE DURING AN INSPECTION.  SENT FOR EVALUATION.  REPAIR STATIONS VISUALLY INSPECTED IMPACT DAMAGE.  ROCK IMPACT HIT FACE SIDE OF BLADE.  IMPACT WAS DEEP AND SEVERE ENOUGH TO CAUSE FURTHER DAMAGE THROUGH TO CAMBER SIDE OF BLADE.  BLADE CONDEMED DUE TO LACK OF MATERIAL AVAILABLE TO CONDUCT PROPER REPAIR.
